# SDR CA110928006

- Difficulty date: September 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LEVEL CRUISE FLIGHT AT FL370, THE RT ENGINE POWER ROLLED BACK AND SHUTDOWN.  IT WAS NOT SUDDEN, AND THE TIMING WAS SIMILAR TO A NORMAL SHUTDOWN.  THE PILOT DID NOT NOTICE ANY VIBRATIONS OR NOISE.  THERE WERE NO CAS MESSAGES BEFORE THE SHUTDOWN.  THE FLIGHT WAS DIVERTED, WHERE IT LANDED SAFELY SINGLE ENGINE. TROUBLESHOOTING IS ON-GOING.
